# SDR CALA2022081602103

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 185N4001
- Condition: None
- Location: Rib 8-9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) RIGHT HORIZONTAL STAB INSPECTED PER EA 5100-02345 -017, FOUND 1EA REPAIR DOUBLER APPROX WIDTH=5", LENGTH= 10.5" BE TWEEN RIB 8 AND RIB 9, LOWER SKIN AUX AND FRONT SPAR. SKIN DOUBLER IS IN GOOD CONDITION. NO HISTORY OF DOCUMENTATION.  TRANSCRIB ED FROM HAECO GSO NRC# 9283133
